Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Test for Divisibility by the Use of a Remainder Function

N. A. Draim
Mathematics Magazine
Vol. 31, No. 3 (Jan. - Feb., 1958), pp. 137-140
DOI: 10.2307/3029250
Stable URL: http://www.jstor.org/stable/3029250
Page Count: 4
  • Read Online (Free)
  • Download ($16.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Test for Divisibility by the Use of a Remainder Function
Preview not available

Page Thumbnails

  • Thumbnail: Page 
137
    137
  • Thumbnail: Page 
138
    138
  • Thumbnail: Page 
139
    139
  • Thumbnail: Page 
140
    140